MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 305617
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 20ml ll tip conv pak leaked it was reported by customer that batching syringes leaking drug at the plunger area of the syringe.Rcc received a complaint via email.Member: xxxxxxxx vendor: becton dickinson (bd) canada product: syringe, iv, sterile, 20 ml, luer lock, pharmacy bulk tray province: xxxxxxxx lot number: 5195506 expiry: 2030-04 -30 additional lot number: 5129980 problem description: bd 20 ml syringe luer-lok.Bulk sterile convenience pak (10 syringes).Batching syringes leaking drug at the plunger area of the syringeadditional information: can you please provide an exact date of event in format dd-mmm-yyyy? - 12-01-2026 & 14-01-2026.What was the impact to the patient? - to my knowledge issue was found prior to reaching patient what was the medication/fluid in use at the time of the event? - cefazolin 2g any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label?.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 photo and 5 physical samples submitted for evaluation.The reported issue of leakage past stopper was not confirmed upon inspection of the samples.Analysis of the sample showed that no defect or imperfections were observed to the syringe barrel or syringe rubber stopper.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.Please refer to ifu for proper handling and storage recommendations.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24222453
Report Number9610847-2026-00039
Device Sequence Number8392224
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(17)300430(10)5129980
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number5129980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown